# SDR UPS00232425

- Difficulty date: April 25, 2000
- Submitted: April 26, 2000
- Operation: Air carrier
- Aircraft: N911UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19119
- Aircraft time: 56,850 hours, 50,122 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Valve
- Condition: Not Opened
- Location: Oxygen Bottle
- Stage of operation: CR
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE:N/A, OXYGEN PRESSURE DROPPED TO APPROX 300 PSI AFTER TAKEOFF.  AIR TURNBACK TO SAT FOUND OXYGEN BOTTLE CLOSED.  OPENED VALVE AND OPS CHECKED IAW MM 35-12-00, OPS CHECKED GOOD.
